# SDR DALA2024101110008

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 73,756 hours, 24,142 cycles
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 R4 DOOR LOWER FWD BRACKET REMOVED FOR 5807 BUT BUSHING BAD. CORRECTIVE ACTION: REPLACED FITTING BUSHINGS REF B757-300 AMM 20-10-02, BRACKET INSTALLED REF B757- 300 SRM. (0601161)
